# SDR DXTA200500950

- Difficulty date: September 1, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 6,993 hours, 4,357 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PEDALS ON LEFT AND RIGHT GO ALL THE WAY TO THE STOPS WHEN PRESSURE IS APPLIED, BRAKES FELT SPONGEY.  PERFORMED VISUAL INSPECTION OF BRAKES, NO DEFECTS NOTED.  PERFORMED BLEEDING PROCEDURES, PERFORMED POWER BRAKE PRESSURE CHECK, PRESSURE CHECKS NORMAL.  PERFORMED TAXI CHECK ON BRAKE SYSTEM, TAXI CHECK NORMAL.  WORK PERFORMED IAW CE-750 MM CHAP 32-42-00.
